# SDR ASAA2018121067271

- Difficulty date: December 6, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 46,694 hours, 13,911 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7197 · Powerplant System Wiring
- Part: Wire Harness
- Part number: 3250299070
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE ON MW311 HARNESS ON #2 ENG. GROUNDED - YES. REMOVED AND REPLACED MW311 HARNESS ON #2 ENG PER B737-800 AMM 73-21-06-400-802-F00. REQUIRES OP-CHECKS. PERFORMED ALL OP-CHECKS FOR THE #2 ENGINE MW311 HARNESS REPLACEMENT PER AMM 73-21-06/401. CHECKS GOOD.
